Treatment

Experience with nefazodone in overdose is extremely limited. Unpublished premarketing data suggest that nefazodone is relatively safe in overdose. The most common symptoms reported include nausea, vomiting, and somnolence. There were no fatalities with pure nefazodone ingestions ranging from 1000 to 11,200 mg. Based on its pharmacokinetic profile, the onset of nefazodone toxicity would be expected to occur within the first 6 h following an overdose. At present, management of nefazodone overdoses should follow the aforementioned guidelines for trazodone.

Peripheral Neuropathy Natural Treatment Options

Peripheral Neuropathy Natural Treatment Options

This guide will help millions of people understand this condition so that they can take control of their lives and make informed decisions. The ebook covers information on a vast number of different types of neuropathy. In addition, it will be a useful resource for their families, caregivers, and health care providers.

Get My Free Ebook


Post a comment